Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On differentiability of minimal surfaces at a boundary point


Author: Tunc Geveci
Journal: Proc. Amer. Math. Soc. 28 (1971), 213-218
MSC: Primary 53.04
DOI: https://doi.org/10.1090/S0002-9939-1971-0273523-8
MathSciNet review: 0273523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F(z) = \{ u(z),v(z),w(z)\} ,\vert z\vert < 1$, represent a minimal surface spanning the curve $ \Gamma :\{ U(s),V(s),W(s)\} ,s$ being the arc length. Suppose $ \Gamma $ has a tangent at a point $ P$. Then $ F(z)$ is differentiable at this point if $ U'(s),V'(s),W'(s)$ satisfy a Dini condition at $ P$.


References [Enhancements On Off] (What's this?)

  • [1] D. Kinderlehrer, The boundary regularity of minimal surfaces, Ann. Scuola Norm. Sup. Pisa 23 (1969), 711-744. MR 0262943 (41:7548)
  • [2] J. C. C. Nitsche, The boundary behavior of minimal surfaces. Kellogg's theorem and branch points on the boundary, Invent. Math. 8 (1969), 313-333. MR 0259766 (41:4399a)
  • [3] S. E. Warschawski, Boundary derivatives of minimal surfaces, Arch. Rational Mech. Anal. 38 (1970), 241-256. MR 0262944 (41:7549)
  • [4] -, On differentiability at the boundary in conformal mapping, Proc. Amer. Math. Soc. 12 (1961), 614-620. MR 24 #A1374. MR 0131524 (24:A1374)
  • [5] -, On the higher derivatives at the boundary in conformal mapping, Trans. Amer. Math. Soc. 38 (1935), 310-340. MR 1501813

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.04

Retrieve articles in all journals with MSC: 53.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0273523-8
Keywords: Complex analysis, minimal surfaces, boundary behavior
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society